MAUDE Adverse Event Report: ICU MEDICAL, INC. PNEUPAC PARAPAC PLUS; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)

ICU MEDICAL, INC. PNEUPAC PARAPAC PLUS; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Catalog Number P310NUS
Medical Device Problem Codes Loose or Intermittent Connection (1371); Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
Found the unit¿s battery door was damaged and the relief alarm pressure knob is broken and both require replacement.During evaluation, the unit failed tidal volume.Troubleshot issue and found that the tidal volume knob will rotate past the end set points on the high and low ends.
 
Additional Manufacturer Narrative
H3 and h6.Codes: updated.Device evaluation: the suspected device was returned for evaluation.The customer reported issue of "the unit¿s battery door was damaged" was not confirmed because the battery cover is missing.Customer complaint of ¿the relief alarm pressure knob was broken¿ was confirmed.The customer complaint of ¿the unit failed the tidal volume test.Troubleshooting revealed that the tidal volume knob could rotate past the end set points on both the high and low ends during testing.¿ was confirmed.During visual inspection the battery door was found to be missing, and the relief alarm pressure knob was cracked.Further inspection revealed that the tidal volume knob was not correctly tightened on the shaft which resulted in the knob turning past the endpoint stops causing the volume setting to read incorrectly.The battery cover and relief alarm pressure knob were replaced.The tidal volume knob was secured to the shaft and calibrated.Device now passes visual inspection and all frequency and tidal volume tests.Probable cause of the damaged battery cover is unknown as it was missing from the device.Probable cause of the broken relief alarm pressure knob was normal wear/life.Probable cause of the tidal volume was a loose knob.Device repair was not completed at the time of this investigation due to part supply shortages.(rotary flow valve) will be repaired and returned to customer once the part arrives.Service history review identified there was no indication that the complaint was related to a service of the device within the review period.

Brand Name
PNEUPAC PARAPAC PLUS
Common Device Name
VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Manufacturer (Section D)
ICU MEDICAL, INC.
3350 granada avenue north
oakdale MN 55128
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key23908605
Report Number3012307300-2025-13845
Device Sequence Number9038522
Product Code BTL
UDI-Device Identifier10610586029554
UDI-Public(01)10610586029554(11)211130
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K123957
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 01/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberP310NUS
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer12/22/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2025
Supplement Date Received by Manufacturer12/30/2025
Initial Report FDA Received Date12/29/2025
Supplement Report FDA Received Date01/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/30/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown